# SDR DHL2001806601

- Difficulty date: March 26, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT WING O/B FLAP T/E AT STA XW 454.000 SHOWS REPAIR IMPROPER. REMOVED T/E WITH REPAIR IMPROPER IAW SRM 51-1-21 PAGE 1.  FABRICATED NEW T/E  IAW SRM 52-2-0 FIG 2D.  TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW T/E IAW SRM 51-1-21 PAGE 1.  STATUS-CLOSED.
